MathSciNet Relay Station
MathSciNet bibliographic data
MR2880231 37F45 (37F30 37F50)
Qiu, Weiyuan; Wang, Xiaoguang; Yin, Yongcheng Dynamics of McMullen maps. Adv. Math. 229 (2012), no. 4, 2525–2577.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement